Now is certain lighting (especially florescent) it appears I have blue bags under my eyes. I am concerned I have ruined my eyes! I am scared to go in and have it corrected with the hyaluronidase for the fear of more bruising, swelling, and further damage. Is this still bruising and swelling left over? How long should I give it?
I Had Injection of Restylane in Tear Trough 2 1/2 weeks ago. I had severe bruising and swelling? (photo)
Doctor Answers 4
Restylane in the Tear Trough Area
Restylane is a great product but special care must be used in the delicate area under the eye. I usually use Belotero under the eyes because it avoids the risk of "blue" Tyndall effect under the eyes. You have considerable bruising and swelling from the injections. I suggest you return to your treating physician for evaluation to see if this should be dissolved. Please find a board certified dermatologist with experience in injections for the best cosmetic result.
I Had Injection of Restylane in Tear Trough 2 1/2 weeks ago. I had severe bruising and swelling?
I Had Injection of Restylane in Tear Trough 2 1/2 weeks ago. I had severe bruising and swelling
You might also like...
Depth of injection
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.